# SDR ASOA200901323

- Difficulty date: November 20, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 28,468 hours, 25,551 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOR PERIOD OF APPROX 1MIN IN DESCENT, NOTED A ODOR SIMILAR TO THAT OF LIGHTING OF A MATCH.  F/A CONFIRMED IT WAS NOT FROM PAX.  ALL COCKPIT INDICATION NORMAL. NO RELAY CLICKING , CB POPPING, ODOR DISSIPATED AFTER 1 MIN.
